Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 140, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 23, 2012, 8:42 PM CDT for Lancaster County, Saunders County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2012, 8:42 PM CDT (01:42 UTC)
- Expired
- May 23, 2012, 9:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lancaster County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 33 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1035 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 2387 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
911
WUUS53 KOAX 240142
SVROAX
NEC109-155-240215-
/O.NEW.KOAX.SV.W.0140.120524T0142Z-120524T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
842 PM CDT WED MAY 23 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 840 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF WAHOO...
OR 20 MILES NORTH OF LINCOLN...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAHOO...ASHLAND...YUTAN...MEAD...VALPARAISO...CERESCO...ITHACA...
DAVEY...LESHARA AND MEMPHIS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 BETWEEN MILE MARKERS 81 AND 104.
HIGHWAY 92 BETWEEN MILE MARKERS 446 AND 459.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4108 9687 4137 9643 4105 9634 4102 9635
4102 9646 4096 9647 4093 9674
TIME...MOT...LOC 0140Z 233DEG 36KT 4111 9666
WIND...HAIL 60MPH 1.00IN
$$
MILLER2 follow-up statements
655
WWUS53 KOAX 240155
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
855 PM CDT WED MAY 23 2012
IAC085-155-NEC177-240210-
/O.EXP.KOAX.SV.W.0138.000000T0000Z-120524T0200Z/
POTTAWATTAMIE IA-HARRISON IA-WASHINGTON NE-
855 PM CDT WED MAY 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
POTTAWATTAMIE...HARRISON AND EXTREME EASTERN WASHINGTON COUNTIES
WILL EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4145 9598 4148 9607 4152 9609 4175 9579
4152 9561
TIME...MOT...LOC 0154Z 241DEG 44KT 4153 9595
$$
ZAPOTOCNY291
WWUS53 KOAX 240206
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
906 PM CDT WED MAY 23 2012
NEC155-240215-
/O.CON.KOAX.SV.W.0140.000000T0000Z-120524T0215Z/
SAUNDERS NE-
906 PM CDT WED MAY 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
CDT FOR SOUTHEASTERN SAUNDERS COUNTY...
AT 904 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEAD...OR 25 MILES
WEST OF OMAHA...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...YUTAN...MEAD...ITHACA...LESHARA AND MEMPHIS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 NEAR MILE MARKER 100.
HIGHWAY 92 BETWEEN MILE MARKERS 456 AND 459.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4103 9647 4105 9647 4105 9652 4121 9656
4137 9643 4105 9634 4102 9635
TIME...MOT...LOC 0204Z 233DEG 36KT 4116 9648
WIND...HAIL 60MPH 1.00IN
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:02 PM CDT, 5 hours 40 minutes earlier.
Area forecast discussion, May 23, 3:02 PM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
302 PM CDT WED MAY 23 2012
.DISCUSSION...
ACTIVE PATTERN WILL PERSIST THROUGH MEMORIAL DAY WEEKEND WHICH NOT
ONLY KEEPS PRECIPITATION TIMING AND PLACEMENT THE PRIMARY FOCUS
...BUT ALSO MAKES FOR A CHALLENGING TEMPERATURE FORECAST.
SHORT TERM...TONIGHT AND THURSDAY. SURFACE COLD FRONT WAS NEAR A
WAYNE TO COLUMBUS LINE BY 19Z WITH VISIBLE SATELLITE SHOWING
POSSIBLE THICKENING/INCREASING CU FIELD NEAR AND BEHIND FRONT.
PER SPC MESOANALYSIS PAGE...STEEP MID LEVEL LAPSE RATES/WARM H7
TEMPERATURES HAVE THUS FAR CAPPED ACTIVITY...BUT MIXED LAYER AND
SFC CIN VALUES WERE DECREASING AND HIGH RESOLUTION SHORT TERM
MODELS DEVELOP PRECIP NEAR BOUNDARY IN 23Z-01Z PERIOD. THUS WOULD
EXPECT SOME ACTIVITY TO GET GOING EARLY IN THE TONIGHT PERIOD IF
NOT JUST BEFORE ZONE ISSUANCE TIME. WITH 0-6KM SHEAR VALUES NEAR
AND JUST W OF FRONT FORECAST TO INCREASE THROUGH THIS EVENING
WOULD SUSPECT FAIRLY ROBUST CONVECTION WITH SEVERE WIND/HAIL
THREAT PER LATEST SPC MCD. SECONDARY WAVE PIVOTING AROUND UPPER
TROUGH LATER TONIGHT SWINGS A SURFACE WAVE ALONG SEWD PROGRESSING
FRONT LATER TONIGHT WITH LOW LEVEL JET FORECAST TO PUSH A LITTLE
FARTHER N POSSIBLY PROVIDING A SECOND ROUND OF CONVECTION. WITH
PRECIPITABLE WATER VALUES MODESTLY HIGH... WILL NOT ONLY KEEP
HEAVY RAIN MENTION GOING TONIGHT BUT ALSO VERY HIGH POPS. MADE A
MINOR ADJUSTMENT IN DELAYING THESE HIGHER POPS LNK/OMA AREAS UNTIL
AFTER 02Z...HOWEVER. LATE NIGHT CONVECTION COULD SET UP A LITTLE
SE OF EVENING CONVECTION AND WITH FLASH FLOOD VALUES STILL FAIRLY
HIGH DID NOT MENTION FLASH FLOOD WATCH AT THIS TIME. FRONT SHOULD
PUSH ACROSS SERN ZONES BY MID DAY OR A LITTLE LATER ON THURSDAY
AND WITH SOME WRLY COMPONENT TO WINDS AND MINIMAL COOL
ADVECTION...SOME READINGS COULD HIT OR SURPASS 80 SERN ZONES.
MEANWHILE...POSSIBLE LINGERING SHOWERS/CLOUDS NRN ZONES COULD MAKE
IT A STRUGGLE TO REACH 70.
ISENTROPIC LIFT AND EASTERLY FLOW ON FRIDAY COULD PROVIDE ENOUGH
CLOUDS WITH LIMITED MIXING TO KEEP TEMPERATURE ON COOL SIDE OF
GUIDANCE. TRIMMED BACK MOST HIGHS. HOWEVER...PRETTY WARM H85 TEMPS
WILL BE CREEPING INTO FAR SE NEBR THUS WILL LEAVE FAR SRN ZONES
NEAR 80.
RISING UPPER HEIGHTS AHEAD OF WESTERN TROUGH WILL BE LIFTING
SURFACE WARM FRONT NORTH FRIDAY NIGHT INTO SATURDAY. THIS COULD
COUNTER FORCING/LIFT WITH THE FRONT AND LOW LEVEL JET...BUT
BASICALLY MADE LITTLE/NO POP CHANGES. MUCH WARMER TEMPERATURES
SHOULD MOVE ACROSS FORECAST AREA SATURDAY AND PROBABLY PERSIST
INTO SUNDAY MANY AREAS. BOOSTED HIGHS INTO LOWER 90S SERN ZONES.
KEPT HIGH POPS WITH FRONT SUN/SUN NIGHT BUT DID NOT ADJUST TIMING
YET...BUT COULD SEE CHANCES NOT ARRIVING UNTIL LATE AFTERNOON OR
LATER...SIMILAR TO TODAY.
FRONT COULD PUSH THOUGH QUICKLY ENOUGH TO PROVIDE A DECENT
MEMORIAL DAY WITH NW SURFACE WINDS PROVIDING DRYING/CLEARING.
HOWEVER...DID KEEP SMALL POPS GOING SERN ZONES.
COOLER WEATHER THEN POSSIBLE BY MID WEEK AS CANADIAN HIGH
PRESSURE BUILDS S ACROSS NRN PLAINS...ALTHOUGH DIFFERENCES BETWEEN
GFS AND ECMWF ON HOW MUCH COOLING. SO EVEN THOUGH LITTLE/NO
CHANGES WERE MADE FROM A MODEL BLEND PERSPECTIVE...CONFIDENCE NOT
VERY HIGH ON PRECIP CHANCES/TEMPS.
CHERMOK
&&
.AVIATION...
18Z TAFS FOR KOFK...KLNK AND KOMA.
MAIN CONCERN IS TSRA DEVELOPMENT ALONG A FRONTAL BNDRY SLOWLY
MOVING SOUTH THRU ERN NEB THIS AFTN AND EVENING. THE FRONT SHOULD
BE PASSING THRU KOFK AROUND 22Z. SFC BNDRY SHOULD THEN BE AT KOMA
AND KLNK AROUND 24/01Z...THEN STALL OUT. TSRA DEVELOPMENT ALONG
THE FRONT IS LIKELY WITH SEVERE POTENTIAL ACROSS ERN NEB MAINLY DURING
THE EARLY EVENING HOURS. A FEW STORMS MAY CONTAIN LARGE HAIL...BUT
HAVE OPTED TO NOT INCLUDE WITH 18Z ISSUANCE DUE TO AREAL
UNCERTAINTY. AFT 06Z...SEVERE THREAT DIMINISHES BUT OCCASIONAL SHRA
POSSIBLE AT ALL TERMINALS UNTIL ABOUT 24/14Z DUE TO PROXIMITY OF
STALLED FRONT. VFR CONDITIONS THOUGH EXPECTED OUTSIDE OF
THUNDERSTORM ACTIVITY.
DEE
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR NEZ034-044-045-
051>053-065>068-078-088>093.
IA...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR IAZ043-055-056-069-
079-080-090-091.
&&Hazardous weather outlook, May 23, 5:31 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 531 PM CDT WED MAY 23 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-241245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 531 PM CDT WED MAY 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. A COLD FRONT HAS PUSHED INTO EAST CENTRAL NEBRASKA AND NORTHWEST IOWA...AND STORMS WILL CONTINUE TO FORM ALONG AND BEHIND THE FRONT AS IT SAGS SOUTHWARD THROUGH TONIGHT. THE ENVIRONMENT IS MODERATELY UNSTABLE AND HAS HIGH SHEAR...SUPPORTIVE OF SEVERE STORMS INCLUDING SUPERCELLS. THE FRONT IS A SLOW-MOVING ONE...THUS LOCALLY HEAVY RAINS WILL BE POSSIBLE AS STORMS TRACK OVER THE SAME LOCATIONS. SEVERE THUNDERSTORM WATCH NUMBER 293 REMAINS IN EFFECT THROUGH 11PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH MONDAY. LATER OUTLOOKS WILL REFINE THE SEVERE WEATHER THREAT THROUGH THE HOLIDAY WEEKEND. THE ACTIVE WEATHER PATTERN IS THE RESULT OF A FRONTAL SYSTEM MOVING INTO THE AREA THIS AFTERNOON AND THIS EVENING AND LINGERING IN THE REGION THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED THROUGH THE EVENING HOURS FOR MUCH OF THE OUTLOOK AREA. ZAPOTOCNY
In the hours before
Local storm report, May 23, 8:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
802 PM CDT WED MAY 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL WAHOO 41.22N 96.62W
05/23/2012 E0.88 INCH SAUNDERS NE TRAINED SPOTTER
0750 PM HAIL ITHACA 41.16N 96.54W
05/23/2012 E0.88 INCH SAUNDERS NE TRAINED SPOTTER
0752 PM HAIL MEAD 41.23N 96.49W
05/23/2012 E0.88 INCH SAUNDERS NE TRAINED SPOTTER
&&
CZAPOTOCLocal storm report, May 23, 8:12 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT WED MAY 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 1 NW VALLEY 41.32N 96.36W
05/23/2012 M1.75 INCH DOUGLAS NE OFFICIAL NWS OBS
52 KNOT WIND ALSO.
&&
VDEWALDLocal storm report, May 23, 8:13 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
813 PM CDT WED MAY 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST 1 NW VALLEY 41.32N 96.36W
05/23/2012 M60 MPH DOUGLAS NE OFFICIAL NWS OBS
&&
VDEWALDSpecial weather statement, May 23, 8:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
816 PM CDT WED MAY 23 2012
IAZ043-055-056-240145-
MONONA IA-SHELBY IA-HARRISON IA-
816 PM CDT WED MAY 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONONA...
NORTHWESTERN SHELBY AND HARRISON COUNTIES UNTIL 845 PM CDT...
AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR MONDAMIN...OR 27 MILES NORTH
OF OMAHA...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MISSOURI VALLEY...LOGAN...MONDAMIN...WOODBINE...DUNLAP AND MAGNOLIA.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 75 AND 89.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4181 9539 4153 9593 4173 9609 4198 9568
4186 9567 4186 9543
TIME...MOT...LOC 0112Z 235DEG 38KT 4166 9600
MILLERLocal storm report, May 23, 8:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT WED MAY 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 1 ENE VALLEY 41.32N 96.33W
05/23/2012 M1.25 INCH DOUGLAS NE STORM CHASER
&&
VDEWALDLocal storm report, May 23, 8:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT WED MAY 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND GST WAHOO 41.22N 96.62W
05/23/2012 M68 MPH SAUNDERS NE AWOS
&&
RCHERMOKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:06 PM CDT | Tornado Warning | OAX | Butler, Seward | 13 min |
| May 23, 7:12 PM CDT | Tornado Warning | OAX | Lancaster, Saunders | 33 min |
| May 23, 7:13 PM CDT | Special Weather Statement | OAX | Dodge | 47 min |
| May 23, 7:16 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 44 min |
| May 23, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 40 min |
| May 23, 7:51 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders, Washington | 39 min |
| May 23, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 36 min |
| May 23, 8:30 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 30 min |
| May 23, 8:47 PM CDT | Special Weather Statement | OAX | Knox | 28 min |
| May 23, 8:56 PM CDT | Special Weather Statement | OAX | Saunders | 34 min |
| May 23, 8:58 PM CDT | Special Weather Statement | OAX | Lancaster | 47 min |
| May 23, 9:13 PM CDT | Special Weather Statement | OAX | Douglas, Sarpy | 47 min |
| May 23, 9:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saunders | 39 min |
| May 23, 9:35 PM CDT | Special Weather Statement | OAX | Antelope, Cedar, Knox, Pierce | 55 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 32 min |
| May 23, 9:57 PM CDT | Special Weather Statement | OAX | Sarpy | 33 min |
| May 23, 10:23 PM CDT | Special Weather Statement | OAX | Antelope, Boone, Madison, Pierce, Platte | 67 min |
| May 23, 10:42 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Madison, Platte, Stanton | 48 min |
| May 23, 11:38 PM CDT | Special Weather Statement | OAX | Colfax, Cuming | 67 min |
| May 24, 12:19 AM CDT | Special Weather Statement | OAX | Boone | 116 min |
| May 24, 12:50 AM CDT | Special Weather Statement | OAX | Madison, Platte, Stanton | 25 min |
| May 24, 1:02 AM CDT | Areal Flood Advisory | OAX | Boone, Platte | 3 hr |
| May 24, 1:35 AM CDT | Special Weather Statement | OAX | Butler, Colfax, Platte | 55 min |
| May 24, 2:02 AM CDT | Areal Flood Advisory | OAX | Cuming, Thurston | 3 hr |
| May 24, 3:23 AM CDT | Areal Flood Advisory | OAX | Antelope, Boone, Cedar, Knox, Pierce | 4 hr |
| May 24, 4:42 PM CDT | Special Weather Statement | OAX | Boone, Madison | 48 min |
| May 24, 5:26 PM CDT | Special Weather Statement | OAX | Stanton | 49 min |
| May 24, 5:40 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 35 min |
| May 24, 5:55 PM CDT | Tornado Warning | OAX | Colfax, Platte | 22 min |
| May 24, 6:23 PM CDT | Special Weather Statement | OAX | Dodge | 37 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.